# SDR 96ZZZM1444

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- Engine: Pwa JT8D7A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37340126
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RSW - DURING CLIMB-OUT NR 2 ENGINE, S/N 2131, SPOOLED DOWN AND AIRCRAFT RETURNED FROM FLIGHT.  REMOVED AND REPLACED ENGINE DRIVEN FUEL PUMP, MFG P/N 373401-26.  OPERATIONAL CHECK NORMAL.  (M)
